# SDR DALA2023041803046

- Difficulty date: April 14, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N891AT
- Make and model: Boeing 717-200
- Aircraft serial: 55043
- Aircraft time: 45,007 hours, 31,266 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON FRAMES STA Y=1022 AND STR 7L/7R AT C PAX (BOTH SIDE). SUMMARY OF NRC 00373: FRAMES STA Y=1022 AND STR 7L/7R AT C PAX (BOTH SIDE) WERE REPAIRED PER PRI 607334-14 REV 0 AND ER/A 607334-14 REV O SECTION I. PERMANENT REPAIR. (LP #2719829)
